# SDR UALA2012030501408

- Difficulty date: March 3, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 42,203 hours, 9,141 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Deteriorated
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE PYLON FAIRING HEATSHIELD FWD SEAL HEAVILY DETERIORATED & SPLIT, REF EQ4498.  REMOVED HEATSHIELD SEGMENTS NR 1, 2, 3, & 4 PER MM.  REPLACED FWD SEAL
